# SDR AALA202106176673

- Difficulty date: June 11, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 31,355 hours, 16,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Frm 68 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA FOUND ON L2 DOOR SILL PLATE LOCATED AT STA FR68, STR 23L, AND WATERLINE Z-500. LENGTH = 1.25 INCHES, WIDTH = 0.75 INCHES, DEPTH = 0.030 INCHES. CUT OUT CORRODED DAMAGED AREA, FABRICATED AND INSTALLED FILLER AND REPAIR ANGLE PER SRM 53-41-14-300-001.
